Alert archive / New Jersey / Gale Watches in 2014
Gale Watch 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Feb 11, 2014, 3:51 PM EST. It took effect at Feb 13, 2014, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 11, 2014, 3:51 PM EST (20:51 UTC)
- In effect from
- Feb 13, 2014, 1:00 AM EST
- Expired
- Feb 12, 2014, 3:29 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
935 WHUS71 KPHI 112051 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EST TUE FEB 11 2014 ...STRONG COASTAL STORM TO AFFECT THE REGION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... ANZ450>455-121000- /O.NEW.KPHI.GL.A.0006.140213T0600Z-140214T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EST TUE FEB 11 2014 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE THURSDAY NIGHT. * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 12 FEET. * TIMING...WINDS WILL START TO INCREASE WEDNESDAY NIGHT OUT OF THE NORTHEAST. THE STRONGEST WINDS WILL OCCUR MID DAY THURSDAY. WINDS SHOULD SHIFT TO THE NORTHWEST THURSDAY AFTERNOON BEFORE STARTING TO DECREASE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-121000- /O.NEW.KPHI.GL.A.0006.140213T0600Z-140213T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 PM EST TUE FEB 11 2014 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 5 FEET. * TIMING...WINDS WILL START TO INCREASE WEDNESDAY NIGHT OUT OF THE NORTHEAST. THE STRONGEST WINDS WILL OCCUR MID DAY THURSDAY. WINDS SHOULD SHIFT TO THE NORTHWEST THURSDAY AFTERNOON AND DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
323 WHUS71 KPHI 120250 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 950 PM EST TUE FEB 11 2014 ...STRONG COASTAL STORM TO AFFECT THE REGION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... ANZ450>455-121600- /O.CON.KPHI.GL.A.0006.140213T0600Z-140214T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 950 PM EST TUE FEB 11 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE THURSDAY NIGHT... * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 12 FEET. * TIMING...WINDS WILL START TO INCREASE WEDNESDAY NIGHT OUT OF THE NORTHEAST. THE STRONGEST WINDS WILL OCCUR MID DAY THURSDAY. WINDS SHOULD SHIFT TO THE NORTHWEST THURSDAY AFTERNOON BEFORE STARTING TO DECREASE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-121600- /O.CON.KPHI.GL.A.0006.140213T0600Z-140213T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 950 PM EST TUE FEB 11 2014 ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 5 FEET. * TIMING...WINDS WILL START TO INCREASE WEDNESDAY NIGHT OUT OF THE NORTHEAST. THE STRONGEST WINDS WILL OCCUR MID DAY THURSDAY. WINDS SHOULD SHIFT TO THE NORTHWEST THURSDAY AFTERNOON AND DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
657 WHUS71 KPHI 120829 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 AM EST WED FEB 12 2014 ...STRONG COASTAL STORM TO AFFECT THE REGION TONIGHT THROUGH THURSDAY NIGHT... ANZ450>455-122100- /O.UPG.KPHI.GL.A.0006.140213T0600Z-140214T0600Z/ /O.NEW.KPHI.GL.W.0006.140213T0300Z-140214T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 AM EST WED FEB 12 2014 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH TO NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...7 TO 12 FEET. * TIMING...WINDS WILL START TO INCREASE TONIGHT OUT OF THE NORTHEAST. THE STRONGEST WINDS WILL OCCUR MID DAY THURSDAY. WINDS SHOULD SHIFT TO THE NORTHWEST THURSDAY AFTERNOON BEFORE STARTING TO DECREASE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-122100- /O.UPG.KPHI.GL.A.0006.140213T0600Z-140213T2300Z/ /O.NEW.KPHI.GL.W.0006.140213T0300Z-140213T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 329 AM EST WED FEB 12 2014 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH TO NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 5 FEET. * TIMING...WINDS WILL START TO INCREASE TONIGHT OUT OF THE NORTHEAST. THE STRONGEST WINDS WILL OCCUR MID DAY THURSDAY. WINDS SHOULD SHIFT TO THE NORTHWEST THURSDAY AFTERNOON AND DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Feb 11, 10:43 AM EST, 5 hours 8 minutes earlier.
Area forecast discussion, Feb 11, 10:43 AM EST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 AM EST TUE FEB 11 2014
.SYNOPSIS...
HIGH PRESSURE WILL BUILD TO THE NORTH OF THE AREA THROUGH WEDNESDAY
BEFORE SLIDING TO THE EAST AND OFFSHORE. A LOW PRESSURE SYSTEM WILL
DEVELOP IN THE GULF OF MEXICO WEDNESDAY AND INTENSIFY AS IT MOVES
NORTHEAST AND UP THE MIDDLE ATLANTIC COAST. THE LOW WILL PASS OFF THE
NEW JERSEY COAST ON THURSDAY AND QUICKLY MOVE OFF TO THE NORTHEAST.
A COLD FRONT WILL CROSS THE REGION ON FRIDAY NIGHT. HIGH PRESSURE
WILL BUILD IN FROM THE WEST ON SATURDAY AND SINK TO OUR SOUTH AS
ANOTHER LOW PRESSURE SYSTEM WILL CROSS THE REGION ON SUNDAY. HIGH
PRESSURE WILL CROSS THE REGION ON MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VERY FEW CHANGES ON THE MID MORNING UPDATE. SOME AREAS GOT QUITE
COLD BEFORE SUNRISE DUE TO RADIATIONAL COOLING OVER THE SNOWPACK,
BUT TEMPERATURES HAVE BOUNCED UP NICELY WITH DAYTIME HEATING. NO
SIGNIFICANT CHANGES TO THE DAYTIME HIGH TEMP.
HIGH PRESSURE REMAIN WELL WEST OF THE AREA...OVER THE MISSISSIPPI
VALLEY. IT CONTINUES TO EXTEND ITS INFLUENCE ACROSS OUR AREA. FAIR
WEATHER WITH COLD TEMPERATURES WILL CONTINUE TODAY. SKY COVER WILL
BE MOSTLY SUNNY...WITH JUST A FEW/SCT DAYTIME CU AND SOME CI AT
TIMES. WINDS WILL BE MOSTLY NORTHWEST OR NORTH AROUND 10 MPH.
TEMPERATURES WILL REMAIN WELL BELOW NORMAL WITH 20S IN MOST AREAS
AND TEENS OVER THE SOUTHERN POCONOS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
FAIR WEATHER CONTINUES TONIGHT WITH MAINLY CLR SKIES EXPECTED AGAIN.
LOW TEMPERATURES WILL DROP INTO THE SINGLE DIGITS IN MANY
AREAS...WITH DOUBLE DIGIT READINGS ONLY ALONG THE OCEAN AND PERHAPS
OVER THE DELMARVA. WINDS WILL BE LIGHT FROM THE NORTH/NORTHEAST.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE EXTENDED REMAINS QUIET AT THE START. THE HIGH PRESSURE WILL
SLIDE TO THE NORTH OF THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT.
INCREASING CLOUDINESS WILL BE THE MAIN ISSUE THROUGH THE DAY ON
WEDNESDAY AS LOW PRESSURE DEVELOPS ACROSS THE SOUTHEASTERN UNITED
STATES. ON A TYPICAL DAY, WE MIGHT EXPECT THE TEMPERATURES TO BE
FAIRLY WARM AS THE SUN ANGLE IS CLOSER TO THAT OF THE LATE OCTOBER
SUN. HOWEVER, AS WE CONTINUE TO HAVE A SNOW PACK ON THE GROUND AND
WITH THE CLOUDS AROUND, IT MAY ACTUALLY BE A TAD BIT COOLER ON
WEDNESDAY AND WE HAVE SIDED WITH THE COOLER GUIDANCE.
THE CRUX OF THE EXTENDED IS THE MIDWEEK STORM. THIS IS A TRICKY
FORECAST AND ALTHOUGH SOME DETAILS ARE STARTING TO COME INTO BETTER
AGREEMENT, THERE IS STILL A QUITE A BIT OF SPREAD AND DISCREPANCY
BETWEEN THE MODEL GUIDANCE THAT CONFIDENCE IS AVERAGE AT BEST AT
THIS TIME.
THE SYSTEM STARTS TO PUSH PRECIPITATION INTO THE REGION ON WEDNESDAY
NIGHT. THE LIMITING FACTOR MAY ACTUALLY BE THE HIGH TO THE NORTH.
WITH THAT NOSING DOWN DURING THE DAY AS IT PUSHES EASTWARD, IT WILL
LIKELY HELP TO DELAY THE INITIAL ONSET OF PRECIPITATION.
IN TERMS OF TEMPERATURES AND PRECIPITATION, THERE APPEARS TO BE AN
AGREEMENT THAT TEMPERATURES WILL BE COLD ENOUGH ON WEDNESDAY NIGHT
FOR EVERYONE TO START AS SNOW. THE REAL PROBLEM WILL BE IN THE MID
LEVEL WARMING THAT STARTS TO OCCUR AS THE STORM MAKES IT WAY UP THE
EASTERN SEABOARD. AS THE WARM AIR STARTS TO MOVE INTO THE AREA,
ESPECIALLY THE SOUTHERN AREAS, WE WILL SEE A CHANGEOVER TO SLEET OR
RAIN OCCUR. PLENTY OF LIFT STILL EXISTS AHEAD OF THE LOW REACHING
OUR AREA WHICH WILL TRANSLATE INTO HEAVY PRECIPITATION, BE IT RAIN
OR SNOW.
THE ECMWF IS CERTAINLY THE STRONGEST MODEL WITH LOW AS IT MOVES
OFFSHORE AND UP THE COAST. WHILE THE CURRENT RUN HAS COME IN WARMER
AND WETTER, IT WOULD STILL BRING A DECENT SNOWSTORM TO OUR AREA. IT
WOULD JUST PUSH THE HEAVIER SNOW FURTHER INLAND WITH LESS SNOW ALONG
THE COASTAL AND SOUTHERN AREAS. NO CLEAR CUT ANSWERS JUST YET WITH
THIS ONE AND WE CONTINUE TO HOPE SOME CLARITY ARRIVES OVER THE NEXT
COUPLE OF MODEL RUNS.
WITH THE MODEL SPREAD STILL REMAINING HIGHER THAN WE FEEL
COMFORTABLE WITH AT THIS TIME, WE HAVE NOT MADE TOO MANY CHANGES
WITH THE FORECAST DURING THIS TIMEFRAME.
IN THE END, REGARDLESS OF WHICH MODEL YOU PREFER TO LOOK OUT, THE
SYSTEM PULLS OUT OF THE AREA LATE THURSDAY. COLDER AIR WILL MOVE IN
BEHIND THE SYSTEM AND PRECIPITATION LOOKS LIKE IT WILL END AS SNOW
THROUGH MOST OF THE FORECAST AREA.
AGAIN, NOT MANY CHANGES WERE MADE TO THE REMAINDER OF THE PERIOD AS
THE FOCUS IS ON THE MIDWEEK TIMEFRAME. THERE WILL BE A COUPLE OF
WEAKER SYSTEMS THAT WILL MOVE THROUGH THE AREA ON FRIDAY AND OVER
THE WEEKEND. RIGHT NOW AMOUNTS LOOK TO BE FAIRLY LIGHT. HIGH
PRESSURE LOOKS TO BUILD IN FOR MONDAY.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
FEW ISSUES EXPECTED WITH AVIATION TODAY AND TONIGHT. VFR CONDITIONS
ARE EXPECTED WITH SOME CI/CS TODAY AND PERHAPS SOME DIURNAL CU ALSO.
WINDS WILL BE WEST/NORTHWEST LESS THAN 10 KNOTS THIS MORNING...THEN
NORTH/NORTHWEST AT 10 TO 15 KNOTS THIS AFTERNOON. WINDS WILL
CONTINUE TO VEER TO A MORE NERLY DIRECTION LATE TONIGHT.
OUTLOOK...
WEDNESDAY THROUGH WEDNESDAY NIGHT...VFR CONDITIONS EXPECTED.
CONDITIONS WILL DETERIORATE THROUGH THE EVENING AND DROP TO IFR IN
SNOW.
THURSDAY...CONDITIONS WILL REMAIN LOW THROUGH THE DAY THURSDAY WITH
SNOW AND RAIN ACROSS THE REGION. IFR CONDITIONS IN SNOW CAN BE
EXPECTED FROM AROUND KPHL AND AREAS TO THE NORTH AND WEST. AREAS TO
THE SOUTH AND EAST CAN EXPECT MVFR TO IFR CONDITIONS IN SNOW/RAIN.
WINDS WILL BECOME GUSTY OUT OF THE NORTH TO NORTHEAST AS LOW
PRESSURE MOVES UP THE EAST COAST. LLWS WILL BE POSSIBLE.
THURSDAY NIGHT...IMPROVING CONDITIONS AS SNOW ENDS ACROSS THE
REGION. IFR WILL GRADUALLY BECOME VFR THROUGH THE NIGHT.
FRIDAY THROUGH FRIDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED. MVFR
CONDITIONS WILL BE POSSIBLE IN SNOW/RAIN SHOWERS.
SATURDAY...MAINLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
HIGH PRESSURE WELL TO THE WEST WILL CONTINUE TO RIDGE ACROSS THE
WATERS TODAY AND TONIGHT. FAIR WEATHER IS EXPECTED THROUGH THE
PERIOD. WINDS AND SEAS SHOULD REMAIN BELOW SCA CONDITIONS AS
NORTHWEST WINDS WILL REMAIN MOSTLY 10 TO 15 KNOTS. THERE MAY BE A
FEW GUSTS UP TO 20 KNOTS HOWEVER. SEAS ON THE OCEAN WILL BE MOSTLY 2
TO 4 FT AND ACROSS DEL BAY...SEAS WILL BE 1 TO 3 FT.
OUTLOOK...
WEDNESDAY...SMALL CRAFT ADVISORY CONDITIONS WILL START LATE, LIKELY
CLOSER TO MIDNIGHT, AS SEAS START TO BUILD AND WINDS PICK UP ACROSS
THE SOUTHERN WATERS.
WEDNESDAY NIGHT THROUGH THURSDAY...SMALL CRAFT CONDITIONS WILL
CONTINUE WITH INCREASING POTENTIAL FOR GALE FORCE GUSTS TO OCCUR.
THERE IS A SMALL CHANCE THAT STORM FORCE WINDS MAY OCCUR AS A
COASTAL LOW MOVES NEARBY.
THURSDAY NIGHT...IMPROVING CONDITIONS ON THE AREA WATERS. GALE FORCE
GUSTS WILL START TO SUBSIDE TO SMALL CRAFT ADVISORY LEVELS.
FRIDAY...SEAS WILL REMAIN HIGH THROUGH FRIDAY AND SMALL CRAFT
ADVISORIES WILL LIKELY NEED TO REMAIN IN PLACE. WINDS WILL FALL
BELOW SMALL CRAFT CRITERIA.
SATURDAY...SEAS WILL CONTINUE TO SUBSIDE. MEANWHILE, WINDS WILL
START TO PICK UP ACROSS THE AREA WATERS AND MAY REACH SMALL CRAFT
ADVISORY LEVELS FOR A TIME ON SATURDAY.
&&
.CLIMATE...
LOOKS LIKE PHILADELPHIA HAS A PRETTY GOOD SHOT AT HISTORY. IF
PHILADELPHIA INTL GETS 6 INCHES OR MORE OF SNOW FROM THIS SYSTEM,
THIS WILL BE THE FIRST TIME SINCE MODERN DAY RECORDS STARTED
DURING THE WINTER OF 1884-5 THAT PHILADELPHIA HAS HAD FOUR
SEPARATE SIX INCH OR GREATER EVENTS IN ANY SINGLE SNOW SEASON.
AND CORRECTING A PREVIOUS AFD, PHILADELPHIA IS ACTUALLY NOW AT ITS
10TH SNOWIEST WINTER WITH 43.3 INCHES. DON'T GET COMFORTABLE WITH
THAT. SNOW IS IN THE FORECAST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH LATE
THURSDAY NIGHT FOR PAZ070-071-101>106.
NJ...WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON FOR NJZ020>027.
WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH LATE
THURSDAY NIGHT FOR NJZ016>019.
DE...WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON FOR DEZ002-003.
WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH LATE
THURSDAY NIGHT FOR DEZ001.
MD...WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON FOR MDZ012-015-019-020.
WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH LATE
THURSDAY NIGHT FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...MEOLA
NEAR TERM...SZATKOWSKI/O'HARA
SHORT TERM...O'HARA
LONG TERM...MEOLA
AVIATION...SZATKOWSKI/MEOLA/O'HARA
MARINE...SZATKOWSKI/MEOLA/O'HARA
CLIMATE...SZATKOWSKIHazardous weather outlook, Feb 11, 3:46 AM EST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 AM EST TUE FEB 11 2014 NJZ001-007-008-PAZ054-055-060>062-120900- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 346 AM EST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STRONG COASTAL STORM IS FORECAST TO AFFECT EAST CENTRAL AND NORTHEAST PENNSYLVANIA INCLUDING THE LEHIGH VALLEY AS WELL AS NORTHWEST NEW JERSEY WEDNESDAY NIGHT AND THURSDAY. SNOW IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-013-015-120900- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- 346 AM EST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STRONG COASTAL STORM IS FORECAST TO AFFECT NORTH CENTRAL NEW JERSEY WEDNESDAY NIGHT AND THURSDAY. SNOW IS POSSIBLE. THERE MAY BE SOME MIXED PRECIPITATION FOR A TIME THURSDAY IF THE STORM TRACKS WITHIN 50 MILES OF THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>019-PAZ070-071-101>106-120900- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 346 AM EST TUE FEB 11 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. A STRONG COASTAL STORM IS FORECAST TO AFFECT THE REGION WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT. HEAVY SNOWFALL IS POSSIBLE BY THURSDAY MORNING ALONG THE INTERSTATE 95 CORRIDOR AFTER WHICH PRECIPITATION MAY CHANGE TO SLEET OR RAIN FOR A TIME DURING THE DAY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ020>023-027-120900- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 346 AM EST TUE FEB 11 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. A STRONG COASTAL STORM IS FORECAST TO AFFECT THE REGION WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON. SNOW AT THE START WEDNESDAY EVENING OR NIGHT SHOULD CHANGE TO RAIN BY DAYBREAK THURSDAY AS TEMPERATURES WARM TO AROUND 40 ON EAST TO NORTHEAST WINDS GUSTING POSSIBLY PAST 45 MPH. IF THIS STORM TRACKS FURTHER EAST...SUBSTANTIAL ACCUMULATIONS WOULD OCCUR. MINOR TIDAL FLOODING IS POSSIBLE DURING THE THURSDAY MORNING HIGH TIDE CYCLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-120900- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 346 AM EST TUE FEB 11 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. A STRONG COASTAL STORM IS FORECAST TO AFFECT THE REGION WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON. HEAVY SNOW ACCUMULATIONS MAY OCCUR BY DAYBREAK THURSDAY BEFORE A POSSIBLE CHANGE TO RAIN FOR A TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024>026-120900- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 346 AM EST TUE FEB 11 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. A STRONG COASTAL STORM IS FORECAST TO AFFECT THE REGION WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON. SNOW AT THE START WEDNESDAY EVENING SHOULD CHANGE TO RAIN BY DAYBREAK THURSDAY AS TEMPERATURES WARM TO AROUND 40 ON EAST TO NORTHEAST WINDS GUSTING POSSIBLY PAST 45 MPH. IF THIS STORM TRACKS FURTHER EAST...SUBSTANTIAL ACCUMULATIONS WOULD OCCUR. MINOR TIDAL FLOODING IS POSSIBLE DURING THE THURSDAY MORNING HIGH TIDE CYCLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-120900- DELAWARE BEACHES-EASTERN MONMOUTH- 346 AM EST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND CENTRAL NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STRONG COASTAL STORM IS FORECAST TO AFFECT THE REGION WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON. SNOW WEDNESDAY EVENING IS EXPECTED TO CHANGE TO SLEET...THEN RAIN BY THURSDAY MORNING. MINOR TIDAL FLOODING IS POSSIBLE DURING THE THURSDAY MORNING HIGH TIDE CYCLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 346 AM EST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. EAST TO NORTHEAST GALE CONDITIONS ARE LIKELY LATER WEDNESDAY NIGHT INTO THURSDAY WITH A SMALL CHANCE OF STORM FORCE 50 KT GUSTS DURING THE DAYLIGHT HOURS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:43 PM EST | Winter Storm Watch | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more | 12 hr |
| Feb 11, 3:43 PM EST | Winter Storm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 9 more | 61 hr |
| Feb 11, 3:43 PM EST | Winter Weather Advisory | PHI | Atlantic, Cape May, Ocean | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.